A certain class of nonlinear operator equations, and certain equations of mechanics
Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_1_a3,
author = {R. I. Kachurovskii},
title = {A certain class of nonlinear operator equations, and certain equations of mechanics},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1970},
volume = {192},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a3/}
}
R. I. Kachurovskii. A certain class of nonlinear operator equations, and certain equations of mechanics. Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a3/